# SDR CALA2021092201635

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737-8
- Aircraft serial: 31598
- Aircraft time: 54,252 hours, 19,548 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pitot Head
- Part number: 0851HT1
- Part serial: 6863
- Condition: None
- Location: Rel
- Part time: 998 hours, 410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A, D

## Discrepancy

FEEL DIFF PRESS LITE ON  ROTATE CLIMB OUT FOUND BUILDUP AT INLET OF RT ELEV PITOT PROBE. CLEANED AND FLUSHED ELEV FEEL PITOT PROBES PER AMM 27-31-17. PERFORMED PRESSURIZATION CHK PER SAME. PRESS READS SAME AND INDICATIONS NORMAL. OK TO CONTINUE.
